# SDR AALA20180512002

- Difficulty date: May 12, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 25,526 hours, 10,011 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. LEFT HAND HORIZONTAL STABILIZER STA 129, 6TH RIB OUT FROM INBOARD SIDE, RIB HAS A CRACK IN THE 3RD STIFFENER AFT AT BOTTOM. INSTALLED ANGLE AND T-DOUBLER PER SRM 55-10-09-2R-4, REPLACED RIB PER 55-10-00-2.
